# SDR DALA2022080105261

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 66,288 hours, 25,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9000025) DURING INSPECTION FOUND EMERGENCY LIGHT INOP AT 13D. RELAMPED 13D EMERGENCY LIGHT PER B737 AMM 33-51 OK FOR SERVICE.
